# SDR DHLA2010000122

- Difficulty date: August 28, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 88,544 hours, 32,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECT EXISTING REPAIR ON RT FUSELAGE STA FS - 17. PERFORMED MAJOR REPAIR IAW SRM 53-2-0, FIG 1 D, SHEET 3 REMOVED EXISTING NON STANDARD REPAIR IAW SRM 51-1-21 FABRICATED REPAIR DOUBLER IAW SRM 53-2-0 FIG 1D, SHEET 3, SRM 53-3-3 FIG 1 ITEM "A", SRM 51-9-0 FIG 68 A.  CLEANED, TREATED AND PRIMED AREA & REPAIR DOUBLER IAW SRM 51-1-8B INSTALLED REPAIR DOUBLER IAW SRM 53-2-0 FIG 1D SHEET 3, SRM 51-1-11 SRM 51-1-21. REF JC BZ2M32383 FOR OPS CHECK.
